# SDR DALA2022010600112

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,207 hours, 10,456 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 AT GATE FA REPORTS 3R DOOR DISARMED BUT IT SHOWS SLIDE LIGHT ON LOWER ECAM & FA CIDS PANEL. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK OF EMERGENCY-SLIDE RELEASE WARNING SYS PER A330-3 AMM 52-71 OF 3R DOOR. OPS CHECK OK. NO DEFECTS NOTED. (8477562)
